Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS Jacksonville, FL

June 6, 2011Ware County, Georgia; Baker County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 2:51 PM EDT for Ware County, Georgia; Baker County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 2:51 PM EDT (18:51 UTC)
Expired
Jun 6, 2011, 3:15 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Ware County, GA

The radar

The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS52 KJAX 061851
SVRJAX
FLC003-GAC299-061915-
/O.NEW.KJAX.SV.W.0103.110606T1851Z-110606T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN BAKER COUNTY IN NORTHEAST FLORIDA

* UNTIL 315 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED OVER NORTHWESTERN BAKER COUNTY...OR 15 MILES SOUTHEAST OF
  FARGO...AND MOVING WEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3058 8242 3061 8242 3062 8243 3062 8231
      3044 8230 3043 8246 3058 8246
TIME...MOT...LOC 1851Z 087DEG 15KT 3053 8241

$$

SANDRIK
1 follow-up statement
314 
WWUS52 KJAX 061901
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT MON JUN 6 2011

FLC003-GAC299-061915-
/O.CON.KJAX.SV.W.0103.000000T0000Z-110606T1915Z/
WARE GA-BAKER FL-
301 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN BAKER AND EXTREME SOUTHERN WARE COUNTIES...

AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
NORTHWESTERN BAKER COUNTY...OR 16 MILES SOUTHEAST OF FARGO...MOVING
SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3058 8242 3061 8242 3062 8243 3062 8231
      3044 8230 3043 8246 3058 8246
TIME...MOT...LOC 1901Z 021DEG 9KT 3051 8238

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH THURSDAY...

REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE
SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING
SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD
THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG
HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR
ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT
TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT
ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND
WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE.

TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT
WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS
OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO
WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE
SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY
AROUND 70 DEGREES.

TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD
THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE
I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER
SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER
INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST
WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW.

WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND
WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH
JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX
TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS
AND UPPER 80S ALONG THE COAST.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY
TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN
FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS.

SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND
MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY
MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE
SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE
30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE
IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET.
MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN
THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST.

&&

.AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING
HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN
AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA.

&&

.MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE
SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS
STRONGEST E WINDS COMBINE WITH SOME SWELL.

&&

.FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO
NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE
SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED
DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND
SPEEDS CAN REACH 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  65  95 /  20   0   0  10
SSI  74  87  72  86 /  20   0   0   0
JAX  72  91  68  90 /  30  10   0   0
SGJ  72  90  71  89 /  40  20   0   0
GNV  68  95  65  94 /  50  20   0   0
OCF  69  95  67  94 /  50  20  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 6, 2:22 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT MON JUN 6 2011

FLZ040-061900-
MARION-
222 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF SALT SPRINGS...MOVING
SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...FORT MCCOY...LYNNE AND BURBANK THROUGH 300 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2927 8210 2948 8185 2940 8174 2937 8174
      2937 8170 2937 8169 2911 8188
TIME...MOT...LOC 1822Z 039DEG 7KT 2936 8184

HESS
Special weather statement, Jun 6, 2:28 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT MON JUN 6 2011

FLZ024-GAZ164-061915-
CHARLTON-NASSAU-
228 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NASSAU AND
NORTHEASTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF CALLAHAN...MOVING SOUTHWEST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
YULEE...KINGS FERRY...HILLIARD...CALLAHAN AND RATLIFF THROUGH 315 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3053 8153 3054 8158 3057 8159 3055 8161
      3059 8163 3055 8166 3056 8171 3049 8181
      3075 8216 3080 8216 3107 8205 3103 8191
      3091 8191 3092 8190 3080 8188 3075 8167
      3057 8151
TIME...MOT...LOC 1828Z 043DEG 10KT 3062 8182

SANDRIK
Special weather statement, Jun 6, 2:33 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT MON JUN 6 2011

FLZ022-035-036-061900-
ALACHUA-COLUMBIA-GILCHRIST-
233 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND NORTHEASTERN GILCHRIST COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM
EDT...

AT 233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF NEWBERRY...OR 11
MILES NORTHEAST OF TRENTON...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY...OLENO STATE
PARK...FORT WHITE...ALACHUA AND HIGH SPRINGS THROUGH 300 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2994 8273 2993 8254 2982 8241 2962 8262
      2958 8267 2979 8273
TIME...MOT...LOC 1833Z 206DEG 13KT 2975 8266

CARROLL
Special weather statement, Jun 6, 2:39 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT MON JUN 6 2011

FLZ036-040-061915-
ALACHUA-MARION-
239 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF MICANOPY...OR 10 MILES
SOUTHEAST OF GAINESVILLE...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ROCHELLE...MICANOPY...CROSS
CREEK...MCINTOSH...FLEMINGTON...CITRA...REDDICK...SPARR...LOWELL AND
ANTHONY THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2928 8241 2948 8241 2949 8243 2960 8238
      2961 8217 2935 8200 2920 8220
TIME...MOT...LOC 1839Z 356DEG 20KT 2951 8227

CARROLL
Special weather statement, Jun 6, 2:42 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT MON JUN 6 2011

FLZ033-061930-
ST. JOHNS-
242 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF BAKERSVILLE...OR 9 MILES
WEST OF SAINT AUGUSTINE...MOVING SOUTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAKERSVILLE...ELKTON...
SPUDS...HASTINGS AND DUPONT CENTER THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8128 2962 8149 2962 8152 2976 8152
      2980 8157 2994 8158 2998 8138 2966 8127
TIME...MOT...LOC 1843Z 349DEG 9KT 2987 8146

HESS
Special weather statement, Jun 6, 2:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT MON JUN 6 2011

FLZ040-061930-
MARION-
248 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM
EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF RAINBOW LAKES
ESTATES...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND RAINBOW LAKES ESTATES...OCALA AIRPORT AND
DUNNELLON THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8231 2901 8240 2901 8242 2905 8248
      2904 8250 2904 8253 2913 8253 2926 8235
      2920 8219 2905 8208 2895 8217
TIME...MOT...LOC 1848Z 328DEG 8KT 2910 8239

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware51 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 2:43 PM EDTSevere Thunderstorm WarningJAXCamden32 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton30 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jun 6, 3:37 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton38 min
Jun 6, 4:00 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 6, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jun 6, 4:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Jun 6, 4:41 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne49 min
Jun 6, 4:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware41 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXWayne53 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne38 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce34 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne13 min
Jun 6, 5:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
Jun 6, 5:36 PM EDTSpecial Weather StatementJAXPierce39 min
Jun 6, 5:37 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne83 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXBacon49 min
Jun 6, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Jun 6, 5:48 PM EDTSpecial Weather StatementJAXPierce42 min
Jun 6, 5:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min
Jun 6, 5:52 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware10 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware25 min
Jun 6, 5:58 PM EDTSpecial Weather StatementJAXEchols47 min
Jun 6, 5:59 PM EDTSpecial Weather StatementJAXClinch46 min
Jun 6, 6:00 PM EDTSpecial Weather StatementJAXWare45 min
Jun 6, 6:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 6, 6:11 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis49 min
Jun 6, 6:43 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis, Ware92 min
Jun 6, 6:44 PM EDTSpecial Weather StatementJAXCoffee46 min
Jun 6, 6:58 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 1:19 PM EDTSpecial Weather StatementJAXAlachua41 min
Jun 6, 1:23 PM EDTSpecial Weather StatementJAXNassau37 min
Jun 6, 1:59 PM EDTSpecial Weather StatementJAXClay46 min
Jun 6, 2:00 PM EDTSpecial Weather StatementJAXBaker45 min
Jun 6, 2:06 PM EDTSpecial Weather StatementJAXGilchrist39 min
Jun 6, 2:22 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 6, 2:33 PM EDTSpecial Weather StatementJAXGilchrist27 min
Jun 6, 2:39 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 6, 2:42 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 6, 2:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 6, 2:58 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau32 min
Jun 6, 3:03 PM EDTSpecial Weather StatementJAXBradford27 min
Jun 6, 3:12 PM EDTSpecial Weather StatementJAXBradford33 min
Jun 6, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval14 min
Jun 6, 3:23 PM EDTSpecial Weather StatementJAXPutnam37 min
Jun 6, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Suwannee32 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 6, 3:32 PM EDTSevere Thunderstorm WarningJAXClay, Duval43 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningJAXMarion34 min
Jun 6, 3:47 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam28 min
Jun 6, 3:52 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jun 6, 3:55 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 3:57 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee48 min
Jun 6, 4:00 PM EDTSevere Thunderstorm WarningJAXSuwannee45 min
Jun 6, 4:05 PM EDTSpecial Weather StatementJAXAlachua25 min
Jun 6, 4:10 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 4:14 PM EDTSevere Thunderstorm WarningJAXMarion31 min
Jun 6, 4:27 PM EDTAreal Flood AdvisoryJAXMarion63 min
Jun 6, 4:28 PM EDTSpecial Weather StatementJAXHamilton47 min
Jun 6, 4:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Union19 min
Jun 6, 4:39 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jun 6, 4:43 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee47 min
Jun 6, 4:46 PM EDTSpecial Weather StatementJAXBaker44 min
Jun 6, 4:50 PM EDTSpecial Weather StatementJAXNassau40 min
Jun 6, 5:01 PM EDTSpecial Weather StatementJAXUnion44 min
Jun 6, 5:02 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 6, 5:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Union16 min
Jun 6, 5:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 6, 5:13 PM EDTSevere Thunderstorm WarningJAXMarion17 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningJAXSuwannee17 min
Jun 6, 5:31 PM EDTAreal Flood AdvisoryJAXSuwannee59 min
Jun 6, 5:43 PM EDTSpecial Weather StatementJAXUnion47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.